in this discussion +1 following Follow this discussion

tibolone and anxiety

I have been put on Tibolone for early menopause symptoms, mainly erratic periods and terrible mood swings and lack of libido. I am 43. I have been taking Tibolone for four and a half weeks and in the last week or so, I am suffering massivly increased anxiety and panic attacks. I do suffer from these anyway, but nothing like how bad they are now and I am convinced they are MUCH worse. On a daily basis, I feel spaced out, detached, especially when I am driving.. Its terrifying and is stopping me wanting to leave the house. I also feel more and more depressed. Does anyone else have this experience with Tibalone? Could it be a side effect. I hope it is as then at least I will know it is the pills and that if I stop taking them, I might feel better again. Would really appreciate some help on this. Thanks

F Report Share
Support this with a vote _ 0

1 Replies

  • Guest

    Hi there.

    I am 40.

    I have been on Tibolone for about a year, and have not suffered many side-effects, apart from a bit more chin hair, and some weight gain. However, my hubby has commented that I have had a few unusual (for me!) anxiety and depression attacks in the last few months.

    For me it manifests as a few days of total emptiness and sadness, or totally irrational worrying and a lack of confidence because of some fault I find in my appearance - eg to much facial hair, possible thinning of head hair . I know its irrational because after a few days it wears off and I feel less panicky about these issues.

    Not sure if its linked to Tibolone or not, and hadnt thought about it until I read your post.

    I hope you feel better soon.

    Jane

    _ 0 votes F Report Share < reply to Guest

Back to top
k

Report as inappropriate

Thanks for your help!

k

Already approved

You can't report this, it's aleady been approved by a moderator.

k

Share this

Discussion Forums' Terms & Conditions